# SDR REXA2021060200389

- Difficulty date: May 12, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 39,968 hours, 29,525 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Track
- Part number: CC670387251
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR-TRACK FWD AT UPPER "J" PORTION INBD SCRAPED/GOUGED.   REPAIRED AFT BAGGAGE BAY DOOR TRACK GOUGE IAW REO 670-53-62-102 REV A DATED 2016-10-12.
